Title: On approximation distributions by approximating their De Pril-transforms
Authors: Dhaene, Jan ×
Sundt, B #
Issue Date: 1998
Series Title: Scandinavian Actuarial Journal vol:1 pages:1-23
ISSN: 0346-1238
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.